# SDR DALA2022062104309

- Difficulty date: June 19, 2022
- Submitted: June 21, 2022
- Operation: Air carrier
- Aircraft: N316NB
- Make and model: Airbus A319-114
- Aircraft serial: 1249
- Aircraft time: 58,897 hours, 30,733 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Support
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3116 - CORROSION FLOOR STRUCTURE Y503.2 LOC ON FR12 TO FR16 IN PASSENGER CABIN. CORRECTIVE ACTION: REPLACED FLOOR STRUCTURE Y503.2 LOC ON FR12 TO FR16 IN PASSENGER CABIN(2285086)
